| Model Number |
RLT311415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system the patient tolerated the procedure.On (b)(6) 2022, the patient underwent follow-up imaging and the physician reported that the aneurysm had grown proximally and now involved the renal arteries and the descending thoracic aorta.The physician plans to reintervene on (b)(6) 2022 to snorkel the renal arteries and extend coverage proximally into the descending thoracic aorta with gore® tag® thoracic stent grafts.The physician reported no endoleak just enlargement or elongation of the aneurysm.Additionally, it was unknown if there was migration of the device as a different physician performed the index procedure and it is unknown if placement of the original trunk component had been landed just distal to the lowest renal artery.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: updated code.
Additional Manufacturer Narrative
H6: additional information.
Additional Manufacturer Narrative
H.6.Investigation conclusions: code d12 added: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), additional considerations for patient selection include but are not limited to: aneurysm enlargement.